# SDR COMA0560417

- Difficulty date: July 28, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 26,802 hours, 25,269 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018BCD
- Part serial: 402
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,178 hours, 2,703 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION.  REPLACED THE FECU.
